# SDR C2XA06CL062

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 11,406 hours, 11,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT WALL LIGHTED PLACARD WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LIGHTED PLACARD.  OPERATIONAL CHECKS WERE GOOD.
